# SDR HEEA079433

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Aircraft time: 16,395 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Cover
- Part number: 205032834101S
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM TO HORIZONTAL RADIUS COVER CRACKED. REPLACED WITH SERVICEABLE PART.
